# SDR IPXA2024103182993

- Difficulty date: October 31, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,106 hours, 16,611 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK,  LOST YELLOW HYD QUANTITY. ECAM YELLOW SYS LO PR. YELLOW LO PR LIGHT ON OVERHEAD FOLLOWED QRH/ECAM PROC DIVERTED BACK TO SDF.
